# SDR C2XA10CL067

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,964 hours, 16,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS WERE GOOD.
